question-icon

What Causes Irregular Menstruation After Taking Unwanted 72?

default
Posted on Fri, 3 Nov 2017
Question: Hi Doctor,

As per the last consultation with Dr XXXXXXX aggarwal, my wife had used unwanted 72 pill. Now yesterday she had her periods started after just 14 days and she has experienced irregularity for the first time in her life becuse genrally the periods duration is 27 days. Just want to ensure my wife is alright and if she needs any medical attention.

Please suggest.

Thanks!!
doctor
Answered by Dr. Richa Agarwal (27 minutes later)
Brief Answer:
She is perfectly fine.

Detailed Answer:
Hello dear,
Thanks for trusting us again about your wife health care.
I have gone through your history and understand your concerns.
Unwanted 72 is emergency pill which contains high doses of hormone in it,so it may cause menstrual irregularities.
So there is no need to worry about it.
Her period may be irregular for 3-4 months than they become regular.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Irregular Menstruation After Taking Unwanted 72?

Brief Answer: She is perfectly fine. Detailed Answer: Hello dear, Thanks for trusting us again about your wife health care. I have gone through your history and understand your concerns. Unwanted 72 is emergency pill which contains high doses of hormone in it,so it may cause menstrual irregularities. So there is no need to worry about it. Her period may be irregular for 3-4 months than they become regular. Hope found useful, feel free to ask more information. Good luck. Regards